Curvature explosion in quotients and applications

Alexander Lytchak Universit¨at Bonn Gudlaugur Thorbergsson Universit¨at zu K¨oln

Differential Geometry mathscidoc:1609.10179

Journal of Differential Geometry, 85, (1), 117-139, 2010
We prove that the quotient space of a variationally complete group action is a good Riemannian orbifold. The result is generalized to singular Riemannian foliations without horizontal conjugate points.
No keywords uploaded!
[ Download ] [ 2016-09-11 21:49:17 uploaded by admin ] [ 391 downloads ] [ 0 comments ] [ Cited by 23 ]
@inproceedings{alexander2010curvature,
  title={CURVATURE EXPLOSION IN QUOTIENTS AND APPLICATIONS},
  author={Alexander Lytchak, and Gudlaugur Thorbergsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911214917592679836},
  booktitle={Journal of Differential Geometry},
  volume={85},
  number={1},
  pages={117-139},
  year={2010},
}
Alexander Lytchak, and Gudlaugur Thorbergsson. CURVATURE EXPLOSION IN QUOTIENTS AND APPLICATIONS. 2010. Vol. 85. In Journal of Differential Geometry. pp.117-139. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911214917592679836.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved